# SDR AALA201907319016

- Difficulty date: July 29, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 37,844 hours, 13,480 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Damaged
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS WHEN APU AIR WAS TURNED ON, SMOKE FILLED THE FLT DECK AND CABIN. EVIDENCE OF OIL DRIPPING FROM APU. MAINTENANCE FOUND OIL LEAKING FROM THE APU OIL FILTER HOUSING. REMOVED AND REPLACED APU OIL FILTER O-RING, COMPLIED WITH JOB CARDS 26L00021002, 26L00021001, AND 26L00021004. NO FURTHER ODORS NOTED.
